# SDR VNAA202504170093

- Difficulty date: April 17, 2025
- Submitted: April 17, 2025
- Operation: Air carrier
- Aircraft: N508AE
- Make and model: Cndair CL6002C10
- Aircraft serial: 10072
- Aircraft time: 48,423 hours, 36,906 cycles
- System (JASC): 5347 · Fuselage, Seat/Cargo Attach Fittings
- Part: Seat Track
- Part number: SH670375221
- Condition: Elongated
- Location: Zone 200
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

LH SIDE SEAT RAIL MOUNTING EXTRUSION HOLES ELONGATED AND PART DENTED DURING REMOVAL OF FASTENERS.   REPAIRED LH SIDE SEAT RAIL MOUNTING STRUCTURE BETWEEN FS 741.00 AND 763.00 BY INSTALLING A FREEZE PLUG AND FABRICATING AND INSTALLING REPAIR EXTRUSION IAW MHIRJ REO 670-53-41-713 REV A DATED 2025-03-18. SH670-37522-1
